CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gangbo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013
Number of items: 1.

2013

Chayes, L. and Gangbo, W. and Lei, H. K (2013) Hamiltonian ODEs on a space of deficient measures. Communications in Mathematical Sciences , 11 (1). pp. 1-31. ISSN 1539-6746. https://resolver.caltech.edu/CaltechAUTHORS:20130207-075328964

This list was generated on Thu Oct 17 17:19:26 2019 PDT.